# SDR COMA0860209

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 21,815 hours, 18,159 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5129 - EN ROUTE BUF-CVG RECEIVED A RIGHT WINDSHIELD HEAT CAUTION, FLIGHT RETURNED TO BUF.  SWAPPED THE SPARE TEMPERATURE SENSOR ON THE RIGHT WINDSHIELD TO THE SPARE TERMINALS.
